Translator Disclaimer
15 February 1999 Restriction theorems and maximal operators related to oscillatory integrals in 3
A. Moyua, A. Vargas, L. Vega
Duke Math. J. 96(3): 547-574 (15 February 1999). DOI: 10.1215/S0012-7094-99-09617-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.96 • No. 3 • 15 February 1999
Back to Top